# SDR SWAA2021081009402

- Difficulty date: August 18, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,376 hours, 31,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK BAY FWD DUCT; SUPPORT BRACKET IS CRACKED AT MOUNT POINT. / REMOVED AND REPLACED DUCT SUPPORT BRACKET REF AMM 36-13-01
